Discussions By Condition: I cannot get a diagnosis.

Red Bump Like Patch In Mouth

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • March 19, 2007
  • 08:20 PM

I Had A Rough Feeling Collection of Bumps on a red area in my upper lip, i went to the doctor who prescribed me with Adcortyl In Orabase, which is a steroidal cream for ulcers. It has been about 5 days of treatment, and no visible results show.

Now, the sensation seems to have spread slightly onto the top end of my cheek nearest to the area of bumps.

Im 15, Non Smoker, and very healthy. Im really worried it's oral cancer.
What could it realistically be?

Reply Flag this Discussion

2 Replies:

  • Is it inside the the mouth or on the lip? How long have you had the rash, and are you sexually active?
    Anonymous 42,789 Replies Flag this Response
  • Oral thrush. Try an over-the-counter antifungicidal mouthwash. Steroidal cream woud make it worse if anything.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?